MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR HEATED HIGH-FLOW TUBE SET; TUBE SET FOR INSUFFLATION, DISPOSABLE

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR HEATED HIGH-FLOW TUBE SET; TUBE SET FOR INSUFFLATION, DISPOSABLE
Model Number 0620050200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, a disposable heated high-flow tube set (ref# (b)(4)) was used which showed a kinking right after the interface for connection to the insufflator.Afterwards, a sales representative checked the facility´s inventory of packaged tube sets and found other tube sets also showed this kinking.It was reported that 4 packaged tube sets were kinked in such a way that the prongs of the connection interface now face outward towards the packaging and have led to punctures of the pouch packaging, thus leading to impairment of the sterile barrier.

Brand Name
PNEUMOCLEAR HEATED HIGH-FLOW TUBE SET
Common Device Name
TUBE SET FOR INSUFFLATION, DISPOSABLE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8390527
Report Number3002914049-2019-00001
Device Sequence Number13906006
Product Code HIF
UDI-Device Identifier04056702001568
UDI-Public04056702001568
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620050200
Device Catalogue Number0620050200
Device Lot Number4012599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1